NExT PhD Workshop 2012

Europe/London
Fulton 104 (University of Sussex)

Fulton 104

University of Sussex

Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
Description
This NExT PhD Workshop is the second of a series, open to NExT Institute staff, PDRAs and students, as well as external participants. It is aiming to bring people together to present, share and generate new ideas. The core of the program consists of a series of extensive review talks/lectures on Flavor: Gudrun Hiller (Dortmund) Neutrinos: Susan Cartwright (Sheffied) Higgs experiment: Ricardo Goncalo (RHUL) Higgs theory: Christoph Englert (Durham) Composite Higgs: Andrea Wulzer (Padua) SUSY (+Higgs): Andreas Weiler (DESY) The workshop will feature also -- Research presentations by participants Stewart Martin-Haugh (Sussex) Andrew Granger (Sussex) Andrew Akeroyd (Southampton) Roberto Sacco (Queen Mary) Mark Sutton (Sussex) Alex Stuart (Southampton) Jan Schroeder (Sussex) -- A poster session: There will be contributions from Maien Binjonaid (Southampton) Anthony Rose (Sussex) Mike Atkins (Sussex) Nina Gausmann (Sussex) Heinrich Wilsenach (Sussex) Agamemnon Sfondilis (Sussex) -- A student led discussion session (coordinated by Jason Hammett and Stewart Martin-Haugh) -- A discussion on graduate school matters -- Plenty of time for informal conversations -- Not to forget: the Workshop Dinner on Tuesday night The meeting is organised by the NExT Institute and sponsored by SEPnet. It is part of the SEPnet Graduate School.
Participants
  • Agamemnon Sfondilis
  • Alexander Belyaev
  • Alexander Stuart
  • Andrew Akeroyd
  • Andrew Granger
  • Anthony Rose
  • Ayan Mitra
  • Daniel Litim
  • David Bailin
  • Fabrizio Salvatore
  • Heinrich Wilsenach
  • Itzebelt SANTOYO CASTILLO
  • Jack Roberts
  • Jan Schröder
  • Jason Hammett
  • Jeffrey Choi
  • Juergen Dietz
  • Kevin Falls
  • Maien Binjonaid
  • Marc Thomas
  • Mark Sutton
  • Matthew Hull
  • Michael Atkins
  • Nina Gausmann
  • Rob Old
  • Roberto Sacco
  • Sebastian Jaeger
  • Shane Drury
  • Stephan Huber
  • Stewart Martin-Haugh
  • Susan Cartwright
  • Tadeusz Janowski
  • Xavier Calmet
    • 13:00 13:45
      Arrival and Registration 45m Fulton Foyer

      Fulton Foyer

      University of Sussex

    • 13:45 14:00
      Welcome 15m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
    • 14:00 15:30
      Susan Cartwright: Neutrinos (lecture) 1h 30m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
      Slides
    • 15:30 16:00
      Coffee break 30m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
    • 16:00 16:30
      Alex Stuart: A Grand Delta(96)xSU(5) Flavour Model 30m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
      Slides
      • Alex Stuart: A Grand Delta(96)xSU(5) Flavour Model 30m
    • 16:30 16:45
      Jan Schroeder: Scattering in Fixed Point Gravity 15m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
      Slides
    • 16:45 17:00
      Break 15m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
    • 17:00 18:00
      Poster session 1h Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
      Maien Binjonaid (Soton) Anthony Rose (Sussex) Mike Atkins (Sussex) Nina Gausmann (Sussex) Heinrich Wilsenach (Sussex)
    • 19:00 21:00
      Dinner 2h Bramber House

      Bramber House

      University of Sussex

    • 09:00 10:30
      Christoph Englert: Higgs Theory (lecture) 1h 30m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
      Slides
    • 10:30 11:00
      Coffee break 30m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
    • 11:00 12:30
      Ricardo Goncalo: Higgs Experiment (lecture) 1h 30m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
    • 12:30 14:00
      Lunch 1h 30m Bramber House

      Bramber House

      University of Sussex

    • 14:00 15:30
      Andreas Weiler: SUSY (+Higgs) (lecture) 1h 30m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
      Slides
    • 15:30 16:00
      Coffee Break 30m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
    • 16:00 16:30
      Andrew Akeroyd: Enhancement of H-> gamma gamma in the Higgs Triplet Model 30m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
      Slides
    • 16:30 16:45
      Stewart Martin-Haugh: Supersymmetry searches in events with three leptons and missing energy 15m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
      Slides
    • 16:45 17:15
      Mark Sutton: Constraints on the parton distribution functions of the proton from LHC data 30m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
      Slides
    • 17:15 17:30
      Break 15m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
    • 17:30 19:00
      Student led discussion (coordinated by Jason Hammett and Stewart Martin-Haugh) 1h 30m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
    • 19:00 21:00
      Workshop Dinner 2h Bramber House

      Bramber House

      University of Sussex

    • 09:00 10:30
      Gudrun Hiller: Flavor (lecture) 1h 30m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
      Slides
    • 10:30 11:00
      Coffee Break 30m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
    • 11:00 11:30
      Roberto Sacco: B->D(*)tau nu 30m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
      Slides
    • 11:30 11:45
      Andrew Granger: Flavour Phenomenology and Warped Extra Dimensions 15m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
      Slides
    • 11:45 12:30
      Discussion on Graduate School matters 45m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
    • 12:30 14:00
      Lunch 1h 30m Bramber House

      Bramber House

      University of Sussex

    • 14:00 15:30
      Andrea Wulzer: Composite Higgs (lecture) 1h 30m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
      Slides
    • 15:30 16:30
      Discussion & Coffee 1h Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH
    • 16:30 17:00
      Farewell 30m Fulton 104

      Fulton 104

      University of Sussex

      Pevensey 2 Building University of Sussex Falmer Campus Brighton BN1 9QH